Hilbert modular forms with coefficients in a Hecke module

Published

Book Section

© 2012, Springer Basel. The goal of this chapter is to prove Theorems 8.4 and 8.5,t he full versions of Theorems 1.1 and 1.2 given in the introduction. We consider a quadratic extension of totally real number fields L/E.

Full Text

Duke Authors

Cited Authors

  • Getz, J; Goresky, M

Published Date

  • January 1, 2012

Volume / Issue

  • 298 /

Book Title

  • Progress in Mathematics

Start / End Page

  • 135 - 150

Digital Object Identifier (DOI)

  • 10.1007/978-3-0348-0351-9_8

Citation Source

  • Scopus